MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 20 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 20 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 20-550
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pallor (2468)
Date of Event 12/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported via regulatory agency "raynauds' phenomenon (numbness, pain, or color changes in the fingers and toes often brought on by the cold or emotional distress)" and "lymphadenopathy".Later healthcare professional report "no complaint against the device.".This record is for the right side.Device remains implanted and it will be returned.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.The event of pallor is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: raynaud's phenomenon.
 
Additional Manufacturer Narrative
Information contained in this report was previously submitted through psr on 26/apr/2011.Correction to b7 other relevant history in the initial medwatch: patient was in the breast implant follow-up study (bifs) but is not in an active clinical study.Reason for reoperation: contralateral side rupture; "raynauds' phenomenon" previously reported but not indicated as the reason for removal.Additional, changed, and/or corrected data: a2, a6, b3, b5, b6, d6a, d6b, e1, e2, e3, g2, h6, h11.
 
Event or Problem Description
Patient reported via bifs (breast implant follow-up study) "raynauds' phenomenon (numbness, pain, or color changes in the fingers and toes often brought on by the cold or emotional distress)".Patient also reported "enlarged lymph nodes in [their] groin", which is not device-related.Later healthcare professional reported "no complaint against the device".This record is for the right side.Device was explanted and replaced.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: the device related to the reported events lymphadenopathy and raynauds phenomenon was received on april 06, 2026, with lot number 1401904.Per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ lymphadenopathy: unable to observe through visual inspection as it is a physiological phenomenon.¿ raynauds phenomenon: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis deformation, wear abrasion and creases are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.

Brand Name
STYLE 20 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key23844542
Report Number9617229-2025-22173
Device Sequence Number21290873
Product Code FTR
UDI-Device Identifier10888628001756
UDI-Public10888628001756
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Study,Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/05/2012
Device Catalogue Number20-550
Device Lot Number1401904
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer01/15/2026
04/13/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date01/23/2026
05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient SexFemale
Patient Weight64 KG
Patient RaceWhite